MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE PLUS

INTUITIVE SURGICAL, INC None; ENDOSCOPE PLUS
Model Number 470057-11
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer experienced an issue with an intuitive product.The customer reported event has no report of patient injury.Isi made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The endoscope instrument was analyzed and visually inspected.Damage was found at the distal end.The distal window located at distal tip was visually inspected and found cracked.Additionally, the endoscope was visually inspected and damage was found at the distal end.The distal window located at the distal tip was visually inspected and found to have a broken or detached piece in a location that could fall into the patient.The endoscope was visually inspected and found with mechanical damage the scope¿s distal tip.The endoscope was tested and placed on in-house system for functional testing and failed to provide a video due to an electrical communication failure.The in-house system failed to communicate with the endoscope, resulting in an error message: check endoscope cable connection/endoscope self test failed.The endoscope was tested and placed on a in-house system for functional testing and failed the endoscope diagnostic test (edt) not recognize.The endoscope was evaluated and found with a camera instrument adapter defect.The endoscope was placed through friction test using a screening aide to manually rotate the adapter to detect for friction.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.The camera instrument adapter removed from endoscope housing and evaluated and found with attached endoscope adapter (aea) shaft bearing contributing to friction.The probable root cause of the reported issue is attributed to usage conditions, such as inadvertent collisions with hard surfaces or drop of the scope or caused by improper cleaning during reprocessing.

Brand Name
None
Common Device Name
ENDOSCOPE PLUS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50877545
Report Number2955842-2026-39811
Device Sequence Number21160742
Product Code GCJ
UDI-Device Identifier00886874116555
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470057-11
Device Catalogue Number470057
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown